| Model Number |
100313 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medivators has requested that the customer return product for evaluation if available.The investigation into the reported event is in process; a follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported during patient procedures the suction valves from their defendo valve kit are stuck causing the mucosa to be suctioned.No report of injury.
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without the returned device, a root cause could not be determined.The device history record (dhr) was reviewed and no abnormalities were noted.To date, there have been no additional reports of this issue from the customer.